Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On dialysis, had a severe headache after dialysis and blurring vision. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
My son who is on dialysis had a severe thumping headache after completing his dialysis a couple of days ago,the headache did not last for long but since has complained of blurring in the left eye when he looks down. Today the blurring involves the whole eye and he cannot see color with that eye.I suggested he go to the doctor,what do think might be causing this problem.
Kind Regards
Posted Thu, 20 Jun 2013 in Vision and Eye Disorders
Answered by Dr. Gopal Krishna Dash 3 hours later
Thanks for the query
I understnad your concern
Your son needs a detailed evaluation by a neurologist including MRUI to find out the cause of the blurring vision.
Treatment depens upon the cause
Please get back if you need any additional information
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor